RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2020–2024 (Mi de8887)  

Ordinary Differential Equations

Criteria for unsafe and safe boundaries of the domain of stability of systems with delay in the case of two pairs of purely imaginary roots

L. Z. Fishman

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Full text: PDF file (671 kB)

English version:
Differential Equations, 1995, 31:12, 1990–1994

Bibliographic databases:
UDC: 517.929.4
Received: 30.06.1995

Citation: L. Z. Fishman, “Criteria for unsafe and safe boundaries of the domain of stability of systems with delay in the case of two pairs of purely imaginary roots”, Differ. Uravn., 31:12 (1995), 2020–2024; Differ. Equ., 31:12 (1995), 1990–1994

Citation in format AMSBIB
\Bibitem{Fis95}
\by L.~Z.~Fishman
\paper Criteria for unsafe and safe boundaries of the domain of stability of systems with delay in the case of two pairs of purely imaginary roots
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2020--2024
\mathnet{http://mi.mathnet.ru/de8887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431627}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 1990--1994


Linking options:
  • http://mi.mathnet.ru/eng/de8887
  • http://mi.mathnet.ru/eng/de/v31/i12/p2020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019